Lake-Effect Snow, Chippewa
- When
- November 13, 1:00 AM EST to November 14, 1:00 AM EST
- Where
- Chippewa forecast zone
- Reported by
- Official NWS Observations
Cold air poured into the region behind a departing low pressure system. Heavy lake effect snow fell in a portion of eastern upper Michigan, including around 20 inches of snow in parts of Sault Ste Marie.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS APX wrote it up.
Cold air poured into the region behind a departing low pressure system. Heavy lake effect snow fell in a portion of eastern upper Michigan, including around 20 inches of snow in parts of Sault Ste Marie.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before the first event at Nov 12, 9:40 PM EST, 3 hours 20 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
940 PM EST WED NOV 12 2014
.SYNOPSIS...
ISSUED AT 354 PM EST WED NOV 12 2014
COLD AND BRISK CONDITIONS WILL CONTINUE FOR THE REMAINDER OF THE
WEEK. IN ADDITION TO COLD TEMPERATURES...WEST-NORTHWEST WINDS WILL
DRIVE ACCUMULATING LAKE EFFECT SNOW SHOWERS INTO PARTS OF NORTHERN
LOWER AND EASTERN UPPER THROUGH THE WEEKEND AND INTO AT LEAST EARLY
NEXT WEEK.
&&
.UPDATE...
ISSUED AT 935 PM EST WED NOV 12 2014
PRIMARILY SINGLE BAND LAKE EFFECT ACROSS NORTHERN LOWER THIS
EVENING AS "MONSTER" BAND DEVELOPED IN WEST FLOW FROM LITTLE
TRAVERSE BAY EASTWARD INTO PRESQUE ISLE COUNTY. LOTS OF PROBLEMS
WITH POOR VISIBILITY/ACCIDENTS WITHIN THIS BAND WITH REPORTS OF
3-5 INCHES OF SNOW IN A FEW HOURS AS THE BAND SLIDES THROUGH. LOW
LEVEL FLOW HAS VEERED JUST ENOUGH /WEST-NORTHWEST/ TO NUDGE THE
BAND EVER SO SLOWLY SOUTHWARD TOWARD M-32 AND THIS TREND SHOULD
CONTINUE OVER THE NEXT FEW HOURS. WOULD EXPECT THE BAND TO WEAKEN
AS WELL AS IT LEAVES THE BEST FETCH/LOW LEVEL CONVERGENCE. EVEN
SOME CLEARING OVER THE TIP OF THE MITT IN SUBSIDENCE BEHIND THE
BAND. FOR THE REMAINDER OF THE NIGHT...WILL SHIFT BAND SOUTHWARD
TOWARD M-72 BUT DISSIPATE IT WITH TIME WITH SNOWFALL AMOUNTS OF 1-2
INCHES OF SNOW AS IT SLIDES SOUTH. AFTER A LULL IN THE ACTION FOR
A TIME OVERNIGHT...W/NW FLOW LAKE EFFECT SHOULD BE RE-INVIGORATED
LATE TONIGHT AS MID LEVEL MOISTURE ASSOCIATED WITH UPPER TROUGH
BEGINS TO MOVE SOUTHWARD INTO THE AREA. THIS WILL SET THE STAGE
FOR SOME POTENTIALLY IMPRESSIVE LAKE EFFECT IN W/NW FLOW AREAS FOR
A TIME ON THURSDAY.
OVER EASTERN UPPER...PERSISTENT LAKE EFFECT SNOW SHOWERS WILL
CONTINUE OVER NORTHERN CHIPPEWA COUNTY /ESPECIALLY NORTH OF M-28/.
SEVERAL MORE INCHES OF ACCUMULATION POSSIBLE AROUND WHITEFISH
POINT AND PARADISE.
NO CHANGES TO CURRENT ADVISORY HEADLINES.
UPDATE ISSUED AT 652 PM EST WED NOV 12 2014
LOW LEVEL FLOW VEERING EVER SO SLIGHTLY TO THE WEST-NORTHWEST...WHICH
IS SLOWLY PUSHING SNOW BANDS INTO NORTHERN PARTS OF ANTRIM...OTSEGO
AND CHARLEVOIX COUNTIES. ALREADY GETTING SOME REPORTS OF ACCIDENTS
IN CHARLEVOIX COUNTY AND CAN ENVISION TRAVEL PROBLEMS FURTHER
SOUTH TOWARD THE M-32 CORRIDOR OVERNIGHT. BECAUSE OF THIS...WILL
ADD ANOTHER ROW OF COUNTIES TO THE ADVISORY. UPDATED WSW OUT
SHORTLY.
UPDATE ISSUED AT 555 PM EST WED NOV 12 2014
QUICK UPDATE THIS EVENING TO ADD PRESQUE ISLE COUNTY TO THE
CURRENT ADVISORY. SEEING STRONGER BANDS DEVELOP FROM NORTHERN
GREEN BAY THROUGH LITTLE TRAVERSE BAY...AND THESE MAY IMPACT
AREAS WELL INLAND TOWARD AT LEAST THE WESTERN PORTIONS OF PRESQUE
ISLE COUNTY.
&&
.SHORT TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 354 PM EST WED NOV 12 2014
HIGH IMPACT WEATHER POTENTIAL: SNOW AMOUNTS IN THE LAKE EFFECT
WEST FLOW AREA, SPILLS FARTHER EAST.
FORECAST CHALLENGES: LAKE EFFECT SNOW SHOWERS TRANSITIONING FROM
WEST FLOW TO NW FLOW
OVERVIEW...THE LOW PRESSURE SYSTEM TO THE NORTHEAST NEAR JAMES BAY
AND THE 500 MB TROUGH JUST BEGINNING TO DROP INTO THE UPPER GREAT
LAKES ARE PRODUCING LAKE EFFECT SNOW IN THE RESPECTIVE WEST FLOW
AREAS WITH DECENT FETCHES ACROSS LAKE MICHIGAN FROM GREEN BAY. MAIN
CONCERN IS FOR THE REGION IN THE TIP OF THE MIT AND THE STRAITS
REGION FROM THE WESTERLY FLOW.
TONIGHT...THE BANDS ARE SHOWING THE BEST BANDING NORTH OF M-72 WITH
THE WITH LIGHT SNOW/FLURRIES IN WEAKENING BANDING SOUTH OF THAT
AREA. AS THE BANDS HAVE BEEN SHIFTING NORTH BANDS HAVE BEGUN TO
MERGE PRODUCING BRIEF 1"/HR SNOW ALONG THE BAND. HOWEVER, THE WIND
FLOW SUGGESTS THAT THE BANDS SHOULD CONTINUE TO TILT MORE THE WSW OR
JUST SOUTH OF WEST THROUGH THE NEXT COUPLE OF HOURS. NAM AND GFS ARE
IN AGREEMENT WITH SOME AGREEMENT WITH THE ECMWF. AS THE 500 MB
TROUGH DROPS INTO THE FORECAST AREA, WILL EXPECT THAT THE PVA AHEAD
OF THE TROUGH WILL ENHANCE THE SNOW WITH THE SFC TROUGH ROTATING
THROUGH SHORTLY AFTER. THIS WILL FORCE THE WIND FLOW IN THE 1000-850
MB LAYER SHIFT QUICKLY TO THE NW. THIS WILL FORCE THE BANDING TO
THEN QUICKLY FLARE AGAIN, AND CLEAR OUT THE SNOW IN THE TIP OF THE
MIT, SHORTLY AFTER 06Z, AS THE BANDS THEN RE-ORIENT. SNOW AMOUNTS
WILL BE MODERATE IN THE WEST FLOW ZONE, WITH LIGHT SNOW AMOUNTS
OUTSIDE OF THE AREA. HOWEVER WITH THIS BEING LAKE EFFECT, THE SNOW
AMOUNTS MAY END UP HIGHER IN A FEW AREAS AS THE 500 MB TROUGH
ENHANCES THE SNOW FALL.
.LONG TERM...(THURSDAY THROUGH WEDNESDAY)
ISSUED AT 354 PM EST WED NOV 12 2014
OVERVIEW: NRN HEMISPHERIC ANALYSIS REVEALS A HIGHLY AMPLIFIED
PATTERN ACROSS THE WESTERN HEMISPHERE WITH A SHARP BLOCKING RIDGE
ACROSS THE FAR EASTERN PACIFIC INTO THE WEST COAST OF NOAM...AND
ANOMALOUSLY BROAD/DEEP TROUGHINESS DOWNSTREAM THROUGH MUCH OF THE
CONUS WITH AN ATTENDING STRONG UPPER JET CORE BISECTING THE MIDWEST
UP THROUGH THE GREAT LAKES. CORE OF COLDEST AIR STRETCHES FROM THE
CENTRAL CONUS INTO THE GREAT LAKES AND OHIO VALLEY WHERE DEPARTURES
FROM NORMAL ARE RUNNING 15F TO 30F BELOW ON AVERAGE. STRONG SHORT
WAVE ENERGY ANS ASSOCIATED SFC LOW THAT MOVED THROUGH MICHIGAN
YESTERDAY NOW PUSHING UP THROUGH EASTERN CANADA WITH A TRAILING
POTENT COLD FRONT AND LEADING EDGE OF THAT VERY COLD AIR NOW
ADVANCING INTO THE EAST COAST. SECONDARY STRUNG OUT VORTICITY CENTER
ANALYZED BACK ACROSS THE MIDWEST ALONG THE UPPER JET STRUCTURE. BUT
NO OTHER MAJOR WEATHER PLAYERS OF IMMEDIATE CONCERN.
PATTERN FORECAST: AS HAS BEEN DISCUSSED...OVERALL LARGE SCALE
PATTERN CHANGES VERY LITTLE THROUGH THE NEXT SEVERAL DAYS AS SHARP
BLOCKING RIDGE ALONG THE WEST COAST OF NOAM REINFORCES ANOMALOUSLY
DEEP LONG WAVE TROUGHINESS THROUGH CENTRAL AND EASTERN NOAM. AS
MENTIONED ABOVE...NO IMMEDIATE MAJOR WEATHER PLAYERS ARE EXPECTED TO
IMPACT THE REGION THROUGH THE BALANCE OF THE WEEK WHILE COLD AIR
SETTLES ACROSS THE REGION AND LAKE EFFECT SNOW ISSUES DOMINATE THE
SCENE. BUT ANOTHER SURGE OF COLD AIR AND ASSOCIATED SHORT WAVE
ENERGY IS LOOKING TO DIVE DOWN THROUGH CANADA INTO THE NRN PLAINS
AND EVENTUALLY INTO THE GREAT LAKES...LATE THIS WEEKEND AND EARLY
NEXT WEEK. THAT SAID...SOME HINT IN THE MEDIUM RANGE GUIDANCE THAT
THE STRONG BLOCKING RIDGE ALONG THE WEST COAST MAY BEGIN TO BREAK
DOWN LATER NEXT WEEK...AND PERHAPS ALLOW HIGHER HEIGHTS AND RELATIVE
WARMER AIR TO START TO SPREAD BACK INTO THE CONUS. WILL SEE.
FOR THE SHORTER TERM PART OF THE FORECAST...AS MENTIONED ABOVE...
LAKE EFFECT SNOWS AND ANY ASSOCIATED NEEDED HEADLINES WILL BE THE
MAIN PLAYER.
THURSDAY...DEEP CYCLONIC FLOW...ABUNDANT SYNOPTIC MOISTURE/LAKE
INSTABILITY (LAKE-H8 DELTA T/S AROUND 20C) AND WNW LAKE EFFECT SNOW
SHOWERS WILL ALREADY BE IN PLACE TO START THE DAY...WHILE LAKE
AGGREGATE TROUGHING AND A FAIRLY STRONG LOW LEVEL CONVERGENCE SIGNAL
WILL REMAIN STRETCHED ACROSS THE NRN SHORE OF UPPER MICHIGAN WHERE
LAKE SNOW SHOWERS WILL REMAIN ESPECIALLY BEEFY. MID LEVEL SHORT WAVE
TROUGH AXIS SWINGS THROUGH THE REGION LATE MORNING THROUGH THE
AFTERNOON HOURS WITH CORE OF -30C TO -35C AIR SLIDING THROUGH THE
REGION. MAIN IMPACT WILL COME FROM THE UPTICK IN INVERSION HEIGHTS
AND STEEPENING MID LEVEL LAPSE RATES WHICH SHOULD FURTHER BEEF UP
ORGANIZED LAKE SNOW SHOWERS FOR A TIME TOMORROW MORNING AND THROUGH
THE AFTERNOON. THAT SAID...POTENTIAL WILL ALSO BE THERE FOR LAKE
SNOWS TO BECOME MORE DIFFUSE OR CELLULAR THROUGH THE AFTERNOON AS
LOW LEVEL CAPE INCREASES AND LOW LEVEL FLOW WEAKENS JUST A TOUCH. IN
ANY EVENT...STILL BELIEVE THERE WILL BE A WINDOW OF OPPORTUNITY TO
GET SOME DECENT SNOW ACCUMULATION THROUGH MIDDAY FOR PARTS OF THE
SNOW BELTS BEFORE THINGS START TO BECOME MORE DISORGANIZED IN THE
AFTERNOON AND DAYTIME "HEATING" STARTS TO IMPEDE ACCUMULATING SNOW.
FURTHER...WSW LOW LEVEL MEAN FLOW THROUGH THE AFTERNOON SUGGESTS
LOCATIONS IN NW CHIPPEWA COUNTY AND CHARLEVOIX/ANTRIM/OTSEGO
COUNTIES WILL SEE THE BULK OF THAT SNOW. ALL TOLD...HAVE UP TO 3
INCHES THROUGH THE MORNING WITH ANOTHER INCH OR SO FOR THE
AFTERNOON.
HEADLINE-WISE...LAKE EFFECT SNOW ADVISORY FOR CHIPPEWA COUNTY
ALREADY RUNS THROUGH THURSDAY...WHICH IS FINE FOR NOW. FOR NORTHWEST
LOWER...UNDER WESTERLY FLOW...LAKE EFFECT SNOW ADVISORY WILL BE
EXTENDED THROUGH TONIGHT FOR THE TIP OF THE MITT AREAS WITH
ADVISORY ACCUMULATIONS ANTICIPATED. WE DO HAVE ADVISORY LEVEL
ACCUMULATIONS FORECAST TOMORROW FURTHER SOUTH ACROSS PARTS OF
ANTRIM/CHARLEVOIX AND OTSEGO COUNTIES. BUT WANT TO WAIT AND SEE
HOW THINGS EVOLVE TONIGHT/EARLY THURSDAY BEFORE ADDING MORE AREAS
INTO A HEADLINE.
THURSDAY NIGHT...SHORT WAVE TROUGH AXIS PUSHES OFF TO THE EAST/SOUTH
DRAGGING SECONDARY SFC TROUGH/LAKE AGGREGATE TROUGHING DOWN THROUGH
NRN MICHIGAN AND TURNING LOW LEVEL WINDS MORE NORTHWESTERLY. THIS
WILL SHIFT FOCUS OF REMAINING HEAVIER LAKE EFFECT SNOWS DOWN INTO
KALKASKA/CRAWFORD COUNTIES. BUT BEHIND THE TROUGH...SYNOPTIC
MOISTURE WILL DRY OUT SUBSTANTIALLY THURSDAY NIGHT WHILE SFC HIGH
PRESSURE BEGINS TO NOSE INTO THE WESTERN GREAT LAKES. MAY SEE A
FEW MORE INCHES THURSDAY EVENING IN THE FAVORED NW FLOW AREAS. BUT
OTHERWISE SNOW SHOWERS WILL START TO DIMINISH THURSDAY NIGHT.
FRIDAY THROUGH SATURDAY...A RELATIVE LULL IN THE ACTION SO TO SPEAK
AS CYCLONIC FLOW CONTINUES TO LOSE IT/S GRIP AND A FAIRLY LARGE
EXPANSE OF SFC HIGH PRESSURE BUILDS THROUGH THE MIDWEST/OHIO VALLEY
AND THE LOWER GREAT LAKES. GIVEN THE LAKE INSTABILITY...WILL LIKELY
HAVE SOME SEMBLANCE OF MINOR LAKE SNOW SHOWERS PERSIST WHILE LOW
LEVEL MEAN FLOW SHIFTS FROM NW ON FRIDAY TO MORE WSW ON SATURDAY.
SUNDAY THROUGH WEDNESDAY (EXTENDED PERIODS)...PACIFIC SHORT
(UNDERCUTTING THE UPPER RIDGE) EXPECTED TO SLIDE THROUGH THE MIDWEST
AND ACROSS THE LOWER LAKES LATE SATURDAY INTO SUNDAY. NOT A
SIGNIFICANT SYSTEM...BUT GUIDANCE CONTINUES TO SUGGEST A NICE BATCH
OF LIGHT SNOWFALL DEVELOPING ALONG A FAIRLY TIGHT BAROCLINIC ACROSS
THE LOWER LAKES AT THAT POINT...SPREADING UP INTO NRN MICHIGAN LATE
SATURDAY NIGHT THROUGH SUNDAY. AGAIN...NOT A BIG DEAL...BUT W/SW
FLOW LAKE EFFECT/ENHANCED SNOWS WILL ALSO PERSIST AND MAY TICK UP
SNOW ACCUMULATIONS IN OVER THE LAKE MICHIGAN SNOWBELTS.
BEYOND THAT...STAYS COLD AND SNOWY. ONE MORE SURGE OF VERY COLD
ARCTIC AIR AND ASSOCIATED SHORT WAVE IMPULSE WILL SWING THROUGH THE
REGION DURING THE MONDAY-TUESDAY TIMEFRAME...DRAGGING ANOTHER SFC
LOW THROUGH THE NRN LAKES AND REDEVELOPING DEEP TROUGHING ACROSS THE
REGION. HIGH SNOW/LAKE EFFECT SNOW CHANCES WILL CONTINUE RIGHT
THROUGH THE REST OF THE FORECAST WITH THE COLDEST AIR PASSING ACROSS
THE REGION DURING THE TUESDAY TIMEFRAME.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 620 PM EST WED NOV 12 2014
PERSISTENT LAKE EFFECT SNOW SHOWERS CONTINUING IN WEST FLOW
FAVORED AREAS OFF OF LAKE MICHIGAN TONIGHT...PRIMARILY IMPACTING
PLN AND APN. WINDS WILL BECOME A BIT MORE WEST-NORTHWEST ON
THURSDAY...LIKELY PUSHING THE LAKE EFFECT FURTHER SOUTH TOWARD
TVC/MBL. GENERALLY MVFR CIGS/VSBYS THROUGH THE TAF PERIOD.
LOCALIZED PERIODS OF IFR VSBYS POSSIBLE AROUND STRONGER SNOW
SHOWER ACTIVITY.
&&
.MARINE...
ISSUED AT 354 PM EST WED NOV 12 2014
NO GALE OR STORM FORCE WINDS ANTICIPATED THROUGH FRIDAY.
GUSTY WESTERLY WINDS WILL PERSIST ON THE LAKES TONIGHT INTO
THURSDAY...BUT SLOWLY DIMINISH THROUGH THURSDAY. SMALL CRAFT
ADVISORY CONDITIONS WILL REMAIN MOST PREVALENT ON THE LAKE
MICHIGAN SIDE OF THINGS THROUGH THURSDAY. BUT WINDS/WAVES SHOULD
DROP BELOW HEADLINE CRITERIA LATER THURSDAY AND FOR FRIDAY.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...LAKE EFFECT SNOW ADVISORY UNTIL 5 PM EST THURSDAY FOR MIZ008-019-
021>023.
LAKE EFFECT SNOW ADVISORY UNTIL 7 AM EST THURSDAY FOR MIZ016>018.
LH...SMALL CRAFT ADVISORY UNTIL 7 AM EST THURSDAY FOR LHZ345>348.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM EST THURSDAY FOR LMZ342-344>346.
SMALL CRAFT ADVISORY UNTIL 7 AM EST THURSDAY FOR LMZ341.
LS...SMALL CRAFT ADVISORY UNTIL 5 PM EST THURSDAY FOR LSZ321.
&&
UPDATE...KEYSOR
SYNOPSIS...ALM
SHORT TERM...JSL
LONG TERM...ADAM
AVIATION...KEYSOR
MARINE...JSLHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1001 PM EST WED NOV 12 2014 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-140315- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1001 PM EST WED NOV 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...OVERNIGHT. ACCUMULATING LAKE EFFECT SNOW SHOWERS WILL CONTINUE OFF LAKE SUPERIOR AND LAKE MICHIGAN THROUGH TONIGHT. LOCALLY HEAVY SNOWFALL IS POSSIBLE ACROSS NORTHERN CHIPPEWA COUNTY...AS WELL AS PORTIONS OF NORTHWEST LOWER MICHIGAN AND THE TIP OF THE MITT COUNTIES. SEE ONGOING ADVISORIES FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PERIODS OF POSSIBLY HEAVY LAKE EFFECT SNOW ARE EXPECTED FOR THE SNOW BELTS OF NORTHWEST LOWER AND EASTERN UPPER MICHIGAN THURSDAY. YET ANOTHER ROUND OF SNOW AND LAKE EFFECT SNOW SHOWERS WILL ARRIVE LATER THIS WEEKEND AND PERSIST THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF SNOWFALL TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. JK
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
958 PM EST WED NOV 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM SNOW PETOSKEY 45.38N 84.96W
11/12/2014 M3.1 INCH EMMET MI SPOTTER
2 HOUR 30 MINUTE TOTAL.
&&
ASULLIVA1 lake-effect snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2014Every state in 2014This day in weather historyWarnings in Michigan, November 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 550284.